# SDR USAAD01024

- Difficulty date: February 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 1D32140201
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVP-PHL - FLT 1819 - AFTER TAKEOFF, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON.  THE FLIGHT CREW ACCOMPLISHED QRH PROCEDURES AND RECYCLED THE GEAR.  THE FLIGHT LANDED AT PHL WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MLG PROXIMITY HARNESS.  THE GEAR WAS SWUNG SEVERAL TIMES AND OPS CHECKED NORMAL.  (M)
